# SDR 2001F00273

- Difficulty date: June 14, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N807WP
- Make and model: Dhav DHC8103
- Aircraft serial: 023
- Propeller: Hamstd 14SF7
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Boot
- Part number: SFA13M1ROAD
- Part serial: 8763687
- Condition: Torn
- Location: Lt Prop
- Part time: 16,069 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PROP NR 2 BLADE HEATING BOOT RIPPED.  REMOVED AND REPLACED NR 2 PROP BLADE IAW HAMSTD CMM CH 61-10-00 PAGE 707-711, LEAK AND OPS CHECK GOOD.  (M)
